# SDR FDEA201409012386

- Difficulty date: September 1, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 80,801 hours, 27,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WS0413509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STATION 720, X=8.5 FOUND CORROSION AS MARKED.  SEAT TRACK REPAIRED AS PER SRM 53-70-00 FIGURE 1 VOLUME I REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100
